# SDR AALA20161026008

- Difficulty date: October 21, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 4,632 hours, 2,051 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M11643
- Condition: Failed
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING EMERGENCY POWER SUPPLY UNIT TEST THE L2 DOOR EMERGENCY SLIDE FAILED.  REMOVED AND REPLACED L2 DOOR SLIDE IAW 25-62-44.  OPERATIONAL CHECK GOOD.
